Alert archive / Oklahoma / Tornado Warnings in 2007
Tornado Warning 32, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 5, 2007, 9:15 PM CDT for Ellis County, Woodward County, Oklahoma. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 9:15 PM CDT (02:15 UTC)
- Expired
- May 5, 2007, 10:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Ellis County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 155 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 9:55 PM CDT | TORNADO | 18 Ssw Harmon, OK | TWO HOUSES DESTROYED IN THE PACKSADDLE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 12:15 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 060215 TOROUN OKC045-153-060315- /O.NEW.KOUN.TO.W.0032.070506T0215Z-070506T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 915 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... ELLIS COUNTY IN NORTHWEST OKLAHOMA... WESTERN WOODWARD COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 1015 PM CDT * AT 915 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED 8 MILES NORTHEAST OF ARNETT...MOVING NORTH AT 15 MPH. ANOTHER THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED OVER NORTHWESTERN ROGER MILLS COUNTY THAT WILL MOVE INTO SOUTHERN ELLIS COUNTY. * LOCATIONS IN THE WARNING INCLUDE ARNETT...FARGO AND TANGIER. TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. LAT...LON 3602 9986 3585 9967 3644 9946 3647 9969 $$ ..SPEG.
2 follow-up statements
000 WWUS54 KOUN 060234 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 932 PM CDT SAT MAY 5 2007 OKC045-153-060315- /O.CON.KOUN.TO.W.0032.000000T0000Z-070506T0315Z/ WOODWARD OK-ELLIS OK- 932 PM CDT SAT MAY 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR ELLIS AND WESTERN WOODWARD COUNTIES... AT 932 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED ALONG 24 MILES SOUTH OF HARMON... OR 2 MILES NORTHEAST OF ROLL. THE STORM WAS MOVING NORTHEAST AT ABOUT 25 MPH. RADAR CONTINUES TO SHOW STRONG ROTATION WITH THIS STORM AND A TORNADO MAY DEVELOP AT ANY TIME. ANOTHER THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS LOCATED 5 MILES SOUTH OF FARGO TO 24 MILES SOUTH OF HARMON...MOVING NORTH AT 20 MPH. RADAR AND SPOTTERS CONTINUE TO OBSERVE ROTATION WITH THIS STORM. * LOCATIONS IN THE WARNING INCLUDE FARGO...HARMON AND TANGIER. LAT...LON 3600 9980 3586 9959 3647 9950 3647 9969 $$ ..SPEG.
000 WWUS54 KOUN 060253 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 952 PM CDT SAT MAY 5 2007 OKC153-060302- /O.CAN.KOUN.TO.W.0032.000000T0000Z-070506T0315Z/ WOODWARD OK- 952 PM CDT SAT MAY 5 2007 ...THE TORNADO WARNING HAS BEEN CANCELLED FOR WOODWARD COUNTY... THE STORM IN THE FARGO AND TANGIER AREA HAS WEAKENED CONSIDERABLY AND NO LONGER POSES A THREAT TO PRODUCE A TORNADO. LAT...LON 3596 9975 3583 9960 3603 9937 3618 9953 $$ OKC045-060315- /O.CON.KOUN.TO.W.0032.000000T0000Z-070506T0315Z/ ELLIS OK- 952 PM CDT SAT MAY 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR ELLIS COUNTY... AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 21 MILES SOUTH OF HARMON...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE HARMON. LAT...LON 3596 9975 3583 9960 3603 9937 3618 9953 $$ ..SPEG.
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 5, 2:48 PM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, May 5, 2:48 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 248 PM CDT SAT MAY 5 2007 .SHORT TERM... POTENTIALLY SIGNIFICANT SEVERE OUTBREAK IN PROGRESS WITH HIGHER-END POTENTIAL FROM NW OK NORTHWARD THROUGH THIS EVENING. STRENGTHENING SW FLOW ALOFT CURRENTLY PROVIDING STRONG DEEP-LAYER SHEAR IN REGION OF VERY UNSTABLE AIRMASS /CAPES 3000-5000 J/KG/ AHEAD OF DRYLINE. UPPER FLOW EXPECTED TO BACK SOME IN RESPONSE TO DIGGING TROF DROPPING INTO AZ/NM TONIGHT... WHICH WILL LIKELY LIMIT THE EASTWARD PROGRESS OF STORMS OFF THE DRYLINE OVERNIGHT. HIGHER POPS THUS ARE CONFINED TO W PARTS OF THE CWA... AND ESPECIALLY NW OK. BACKED UPPER FLOW ALSO WILL LEAD TO ANVIL SEEDING OF DOWNWIND STORMS BASED ON CURRENT ORIENTATION OF CORES ALONG THE DRYLINE. STORMS LIKELY TO INITIATE FARTHER S DOWN THE DRYLINE INTO OR THROUGH W TX... EVENTUALLY AFFECTING SW OK AND OUR N TX ZONES. WEAKER FORCING ALOFT AND LESS DEEP-LAYER SHEAR MAY KEEP THE MORE SOUTHERN STORMS RELATIVELY ISOLATED. THIS ALONG WITH MORE VEERED UPPER FLOW RAISES CONCERNS THAT STORMS FARTHER S WILL HAVE EQUAL OR GREATER TORNADIC SUPERCELL POTENTIAL THAN THE ONES FROM N OK NORTHWARD. LIMITED COVERAGE OF STORMS FARTHER S AND E TONIGHT MAY LEAD TO ANOTHER SETUP FOR SIGNIFICANT SEVERE ON SUNDAY FARTHER S AND E TOWARD MIDDLE THIRD OF OK AND SW INTO N TX. MLCAPES NOT EXPECTED TO BE AS EXTREME AS THOSE OBSERVED TODAY - WITH 1000-2000 J/KG MORE LIKELY. DRYLINE WILL SLOSH BACK W TONIGHT AND WILL BE IN PLACE FOR ANOTHER ROUND OF STORMS ON SUNDAY... ALONG WITH GREATER POTENTIAL FOR CONVECTION TO BREAK OUT IN THE MOIST SECTOR E OF THE DRYLINE. DESPITE BACKED UPPER FLOW EXPECTED... LOW LEVELS ALSO ARE FORECAST TO BE SUFFICIENTLY BACKED TO PROVIDE AMPLE SHEAR FOR POTENTIAL SUPERCELLS. HARD TO PINPOINT RELATIVE GREATER RISK AREAS ON SUNDAY AT THIS TIME DUE TO UNCERTAINTIES REGARDING EVOLUTION OF CONVECTION THIS EVENING/OVERNIGHT. 24 .LONG TERM... S END OF WESTERN TROF LIKELY TO BE SLOW IN COMING OUT AS CUTOFF DEVELOPS OFF SE COAST AND UPSTREAM PATTERN BECOMES BLOCKED. TIMING DIFFERENCES PERSIST AMONG MODELS BUT MORE BLOCKY PATTERN ARGUES FOR SLOWING DOWN THE EASTWARD PROGRESSION OF THIS SYSTEM. POPS THUS ARE EXTENDED INTO THU. ALTHOUGH SEVERE POTENTIAL MAY BE RELATIVELY LIMITED DURING THE MEDIUM RANGE... LONG-TERM POTENTIAL FOR FLOODING WILL INCREASE ON MULTIPLE TEMPORAL/SPATIAL SCALES DURING THE WEEK DUE TO ANTECEDENT WET GROUND AND PROLONGED POTENTIAL FOR DEEP CONVECTION. OVERALL MEDIUM-RANGE MODEL TRENDS ARE TO BRING RIDGING INTO THE S PLAINS BY FRI-SAT... THUS WARMER WITH LOWER POPS. MAX/MIN TEMPERATURE GRIDS ARE BASED HEAVILY ON MEX MOS GUIDANCE. 24 && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 85 69 80 65 / 20 30 50 60 HOBART OK 85 67 83 63 / 30 40 60 60 WICHITA FALLS TX 88 71 84 68 / 20 30 50 60 GAGE OK 84 62 80 58 / 40 60 60 50 PONCA CITY OK 83 70 82 67 / 20 40 50 70 DURANT OK 84 70 85 68 / 10 20 40 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/24
Hazardous weather outlook, May 5, 7:48 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT SAT MAY 5 2007
OKZ004>048-050>052-TXZ083>090-061200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
748 PM CDT SAT MAY 5 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS NORTHWEST OKLAHOMA. A SLIGHT RISK OF SEVERE
THUNDERSTORMS COVERS MUCH OF THE REST OF CENTRAL AND WESTERN
OKLAHOMA... AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK IS NORTH AND WEST OF A LINE FROM CHEROKEE TO SAYRE
OKLAHOMA. THE SLIGHT RISK SURROUNDS THE MODERATE RISK AND IS
NORTHWEST OF A LINE FROM CUSHING... TO DUNCAN... TO NORMAN... TO
ARCHER CITY.
TIMING...
SEVERE WEATHER WILL BE POSSIBLE AT ANY TIME FROM NOW THROUGH EARLY
SUNDAY MORNING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN TO INITIATE OR CONTINUE SEVERE WEATHER
OPERATIONS THROUGH LATE TONIGHT... AND POSSIBLY THROUGH SUNRISE
SUNDAY MORNING.
IMPACTS...
HAIL UP TO THE SIZE OF BASEBALLS... WINDS IN EXCESS OF 70 MPH... AND
TORNADOES WILL ACCOMPANY THE STRONGEST STORMS. DAMAGING LONG-TRACK
TORNADOES WILL BE POSSIBLE IN THE MODERATE RISK AREA.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
INTENSIFY THIS EVENING EAST OF A NEARLY STATIONARY DRY LINE ACROSS
THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. VERY UNSTABLE AIR AND
SIGNIFICANT WIND SHEAR WILL FAVOR DEVELOPMENT OF SUPERCELLS WITH
VERY LARGE HAIL... DAMAGING WINDS... AND TORNADOES THROUGH AT LEAST
LATE EVENING.
THUNDERSTORMS MAY INCREASE IN NUMBER LATER TONIGHT AS A SOUTHERLY
LOW LEVEL JET STREAM STRENGTHENS OVER THE PLAINS. INSTABILITY AND
SHEAR WILL CONTINUE TO BE SUFFICIENT FOR SEVERE STORMS... BUT THE
STORMS MAY DEVELOP INTO ONE OR MORE COMPLEXES WITH LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS BECOMING THE PRIMARY CONCERNS AFTER
MIDNIGHT. THE CAP WILL BE STRONGER FARTHER EAST... WHICH MAY LIMIT
THE EASTWARD SPREAD OF STORMS INTO EASTERN AND SOUTH CENTRAL
OKLAHOMA LATE TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY CAUSE LOCAL FLOODING UNDER THE LARGER AND
HEAVIER THUNDERSTORMS OVERNIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY ACROSS
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. A COLD FRONT WILL MOVE INTO
THE AREA SUNDAY. THIS FRONT ALONG WITH THE DRYLINE AND ANY OUTFLOW
BOUNDARIES WILL PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT SUNDAY.
THESE STORMS MAY ALSO BECOME SEVERE SUNDAY.
THE CHANCE FOR THUNDERSTORMS WILL CONTINUE MONDAY THROUGH THURSDAY.
HOWEVER... THE POTENTIAL FOR SEVERE STORMS WILL DECREASE WITH THE
POSSIBILITY OF WIDESPREAD HEAVY RAIN INCREASING WHICH MAY LEAD TO
FLOODING.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.
24In the hours before
Local storm report, May 5, 7:51 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL MAYFIELD 35.33N 99.88W
05/05/2007 E1.75 INCH BECKHAM OK CO-OP OBSERVER
&&
DWLocal storm report, May 5, 7:58 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 6 E SWEETWATER 35.42N 99.81W
05/05/2007 E1.25 INCH BECKHAM OK LAW ENFORCEMENT
&&
DWLocal storm report, May 5, 8:07 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 6 W WOODWARD 36.43N 99.50W
05/05/2007 M65 MPH WOODWARD OK EMERGENCY MNGR
&&
DWLocal storm report, May 5, 8:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG SWEETWATER 35.42N 99.92W
05/05/2007 BECKHAM OK BROADCAST MEDIA
DAMAGE OF SWEETWATER SCHOOL CONFIRMED BY SPOTTERS
&&
DWLocal storm report, May 5, 8:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TORNADO DEMPSEY 35.52N 99.82W
05/05/2007 ROGER MILLS OK BROADCAST MEDIA
REPORTED BY SEVERAL TELEVISION CHASERS. TORNADO STILL
GOING AT 845 PM.
&&
SMITHLocal storm report, May 5, 9:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TORNADO 4 SE ARNETT 36.09N 99.72W
05/05/2007 ELLIS OK EMERGENCY MNGR
TIME AND LOCATION ESTIMATED. REPORTED BY ELLIS COUNTY
EMERGENCY MANAGEMENT AND SEVERAL TELEVISION CHASERS.
&&
SMITHThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 41 min |
| May 5, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 44 min |
| May 5, 7:24 PM CDT | Tornado Warning | OUN | Beckham | 36 min |
| May 5, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 47 min |
| May 5, 7:34 PM CDT | Tornado Warning | OUN | Woodward | 26 min |
| May 5, 7:40 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 39 min |
| May 5, 7:54 PM CDT | Tornado Warning | OUN | Woodward | 51 min |
| May 5, 8:00 PM CDT | Tornado Warning | OUN | Beckham | 30 min |
| May 5, 8:06 PM CDT | Tornado Warning | OUN | Ellis | 24 min |
| May 5, 8:09 PM CDT | Tornado Warning | OUN | Roger Mills | 36 min |
| May 5, 8:23 PM CDT | Tornado Warning | OUN | Ellis | 52 min |
| May 5, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 50 min |
| May 5, 8:38 PM CDT | Tornado Warning | OUN | Roger Mills | 52 min |
| May 5, 9:25 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 10:11 PM CDT | Tornado Warning | OUN | Ellis | 34 min |
| May 5, 10:30 PM CDT | Tornado Warning | OUN | Dewey | 45 min |
| May 5, 10:55 PM CDT | Tornado Warning | OUN | Woodward | 50 min |
| May 5, 11:39 PM CDT | Tornado Warning | OUN | Woodward | 36 min |
| May 6, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 52 min |
| May 6, 1:52 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 38 min |
| May 6, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 46 min |
| May 6, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 47 min |
| May 6, 5:00 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 45 min |
| May 6, 5:45 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| May 6, 6:18 AM CDT | Severe Thunderstorm Warning | OUN | Beckham | 42 min |
| May 6, 6:25 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 50 min |
| May 6, 6:57 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 48 min |
| May 6, 8:15 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 30 min |
| May 6, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 42 min |
| May 6, 8:49 AM CDT | Tornado Warning | OUN | Major, Woods | 26 min |
| May 6, 9:13 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 6, 9:31 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 59 min |
| May 6, 9:45 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 45 min |
| May 6, 9:59 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 16 min |
| May 6, 10:08 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 52 min |
| May 6, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 32 min |
| May 6, 1:33 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 27 min |
| May 6, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 33 min |
| May 6, 1:52 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 23 min |
| May 6, 2:06 PM CDT | Tornado Warning | OUN | Woodward | 24 min |
| May 6, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 49 min |
| May 6, 2:28 PM CDT | Tornado Warning | OUN | Woodward | 17 min |
| May 6, 2:32 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 43 min |
| May 6, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 35 min |
| May 6, 2:45 PM CDT | Tornado Warning | OUN | Woodward | 45 min |
| May 6, 2:56 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 49 min |
| May 6, 3:06 PM CDT | Tornado Warning | OUN | Woods | 24 min |
| May 6, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 46 min |
| May 6, 3:15 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 49 min |
| May 6, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 30 min |
| May 6, 3:36 PM CDT | Tornado Warning | OUN | Woods | 39 min |
| May 6, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 49 min |
| May 6, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 44 min |
| May 6, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 39 min |
| May 6, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 51 min |
| May 6, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 44 min |
| May 6, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 31 min |
| May 6, 5:06 PM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 25 hr |
| May 6, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 63 min |
| May 6, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 63 min |
| May 6, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Harmon | 49 min |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 41 min |
| May 6, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 51 min |
Nearby
Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.